# SDR CA011018009

- Difficulty date: October 11, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 12,235 hours
- Engine: Pwa PT6A28
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Wire
- Condition: Broken
- Location: Lt Mlg Downlock
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

(CAN) NO DOWN AND LOCK INDICATION FOR THE RT MAIN LANDING GEAR. FOLLOWING A MANUAL EXTENSION THE AIRCRAFT LANDED WITH OUT INCIDENT. INSPECTION REVEALED A BROKEN WIRE ON THE RT MAIN DOWN AND LOCK SWITCH. REPAIRS CARRIED OUT. LANDING GEAR FUNCTION CHECKED SERVICEABLE
